Innate Psychologism in Sigwart's Foundations of Mathematics

Jacquette, Dale (2008). Innate Psychologism in Sigwart's Foundations of Mathematics. Erwägen, Wissen, Ethik EWE, 19(4), pp. 571-572. Stuttgart: Lucius & Lucius

Full text not available from this repository. (Request a copy)

Item Type:

Journal Article (Original Article)

Division/Institute:

06 Faculty of Humanities > Department of Art and Cultural Studies > Institute of Philosophy

UniBE Contributor:

Jacquette, Dale

Subjects:

100 Philosophy

ISSN:

1610-3696

Publisher:

Lucius & Lucius

Language:

English

Submitter:

Factscience Import

Date Deposited:

04 Oct 2013 15:25

Last Modified:

11 Jun 2018 08:38

Additional Information:

Special issue on Christoph Sigwart's Logik "Die Zahlbegriffe"

URI:

https://boris.unibe.ch/id/eprint/38440 (FactScience: 221488)

Actions (login required)

Edit item Edit item
Provide Feedback